Alert archive / Mississippi / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

April 5, 2012Clay County, Mississippi

NWS Jackson, MS issued this special weather statement at Apr 5, 2012, 3:16 PM CDT for Clay County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2012, 3:16 PM CDT (20:16 UTC)
Expired
Apr 5, 2012, 3:45 PM CDT
In force
29 min
Issued by
NWS Jackson, MS

County Clay County, MS

The radar

The Columbus AFB radar (KGWX), 52 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WWUS84 KJAN 052016
SPSJAN
MSZ030-052045-
CLAY MS-
316 PM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CDT THU APR 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 
45 MPH WIND GUSTS WAS LOCATED 5 MILES NORTH OF MONTPELIER AT 316 PM 
CDT...MOVING EAST AT 20 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3370 8904 3375 8904 3376 8903 3376 8894
      3381 8894 3382 8893 3382 8873 3380 8871
      3369 8871 3369 8860 3363 8859
TIME...MOT...LOC 2016Z 276DEG 16KT 3378 8896

$$

BYB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 5, 2:37 PM CDT, 39 minutes earlier.

Area forecast discussion, Apr 5, 2:37 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
237 PM CDT THU APR 5 2012

.DISCUSSION...RADAR IS RELATIVELY QUIET ACROSS THE CWA AT THIS
TIME...AS THE SURFACE FRONT CONTINUES TO SINK SOUTHEASTWARD OUT OF
THE AREA. ONLY A FEW SHOWERS REMAIN OVER THE PINE BELT AHEAD OF THIS
FRONT. MEANWHILE ADDITIONAL CONVECTION HAS DEVELOPED JUST NORTH OF
THE AREA...WHERE LAPSE RATES IMPROVE SIGNIFICANTLY UNDER AN UPPER
LEVEL LOW CENTERED NEAR MEMPHIS. WITH FREEZING LEVELS FALLING TO THE
7-8 KFT RANGE IN THE VICINITY OF THE UPPER LOW...MANY OF THE STORMS
ARE PRODUCING HAIL.

SHORT TERM (THROUGH SATURDAY NIGHT)...THE UPPER LOW WILL MOVE
SOUTHEASTWARD ACROSS NORTHEAST MISSISSIPPI LATE THIS AFTERNOON. THIS
WILL BRING WITH IT THE POTENTIAL FOR THUNDERSTORMS...SOME OF WHICH
MAY BE STRONG OR SEVERE. A FEW LOWER-END SEVERE HAIL REPORTS WILL
CERTAINLY NOT BE OUT OF THE QUESTION OVER THE GOLDEN TRIANGLE AREA
WITH THE MORE FAVORABLE ENVIRONMENT ACCOMPANYING THE LOW. THIS
ACTIVITY SHOULD MOVE OUT OF THE AREA BY EARLY EVENING. ELSEWHERE...
DRY CONDITIONS ARE EXPECTED TONIGHT AS DRIER AIR FILTERS INTO THE
REGION.

THE REMAINDER OF THE SHORT TERM WILL BE QUIET. UPPER RIDGING ALOFT
AND SURFACE HIGH PRESSURE OVER THE EASTERN CONUS WILL BUILD IN
THROUGH FRIDAY WITH NO PRECIPITATION...AND FEW CLOUDS FOR THAT
MATTER...EXPECTED THROUGH THE WEEKEND. DID NOT DEVIATE SIGNIFICANTLY
FROM MAV TEMPS DURING THE SHORT TERM...EXCEPT ON SATURDAY NIGHT WHEN
THERE WERE LARGER DIFFERENCES AMONGST THE GUIDANCE SUITE. LEANED MORE
TOWARD THE ECMWF DURING THIS PERIOD. /DL/

LONG TERM...LOOKS LIKE IT WILL BE RELATIVELY QUIET IN THE EXTENDED
PERIOD. THE GFS DRAGS A BOUNDARY ACROSS THE STATE ON SUNDAY...AND
THIS MAY KICK OFF SOME ISOLATED THUNDERSTORM ACTIVITY SUNDAY
AFTERNOON. SURFACE HIGH PRESSURE RIDGING ALONG WITH NORTHWEST FLOW
WILL DEVELOP OVER THE AREA SUNDAY NIGHT INTO MONDAY AND THIS PATTERN
WILL CONTINUE INTO TUESDAY WITH ANOTHER WEAK/DRY COLD FRONT MOVING
ACROSS THE STATE TUESDAY MORNING. THINGS BEGIN TO CHANGE ON WEDNESDAY
AS THE EAST COAST TROUGH SHIFTS TO THE EAST AND WEAK UPPER RIDGING
MOVES OVER THE AREA.

THE GFS/ECMWF DIVERGE ON THERE SOLUTIONS AS WE GET INTO MID-LATE
WEEK...BUT IT LOOKS LIKE IT MAY BECOME ACTIVE DURING THIS PERIOD WITH
THE POTENTIAL FOR SOME STRONG-SEVERE STORMS ON THURSDAY. STUCK PRETTY
CLOSE TO GUIDANCE TEMPS/POPS THROUGH THE PERIOD AS THE MODELS SEEM
TO BE ON TRACK./15/

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED ACROSS ALL SITES EXCEPT FOR
SOME ISOLATED STRONG STORMS AROUND GTR AND HBG FOR THIS AFTERNOON.
MVFR TO ISOLATED IFR CONDITIONS FOR SOME PATCHY SHALLOW FOG MAY
DEVELOP OVER NIGHT...ESP ACROSS AREAS THAT HAD RECEIVED SOME
RAINFALL. THE PATCHY SHALLOW FOG WILL LIFT BY MID MORNING. OTHERWISE
VFR CONDITIONS CAN BE EXPECTED FOR FRIDAY./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       52  75  48  78 /   6   0   0   0
MERIDIAN      50  77  46  78 /  10   0   0   0
VICKSBURG     52  75  49  78 /   5   0   0   0
HATTIESBURG   55  80  50  79 /   5   0   0   0
NATCHEZ       54  75  51  77 /   3   0   0   0
GREENVILLE    53  71  47  78 /   4   0   0   0
GREENWOOD     51  73  46  78 /   6   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DL/17/15
Hazardous weather outlook, Apr 5, 3:07 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT THU APR 5 2012

MSZ026-028>033-038-039-045-046-062015-
GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-
NOXUBEE-NESHOBA-KEMPER-
307 PM CDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEASTERN
MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON. HAIL TO THE SIZE OF QUARTERS WILL BE THE PRIMARY THREAT
WITH ANY SEVERE STORM.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THROUGH THIS AFTERNOON.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>037-
040>044-047>066-072>074-062015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
307 PM CDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...SOUTHEAST ARKANSAS...AND NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

DL

In the hours before

Special weather statement, Apr 5, 1:53 PM CDT, 1 hour 23 minutes before
MSZ072-073-051925-
MARION MS-LAMAR MS-
153 PM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
153 PM CDT THU APR 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
45 MPH WIND GUSTS WAS LOCATED 6 MILES NORTH OF PINEBUR AT 154 PM
CDT...MOVING EAST AT 30 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL LAMAR AND EAST CENTRAL MARION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3114 8977 3132 8974 3129 8935 3107 8935
TIME...MOT...LOC 1854Z 278DEG 24KT 3122 8965

BYB
Local storm report, Apr 5, 2:13 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
213 PM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             3 NW COLLINSTON         32.72N 91.91W
04/05/2012  E1.00 INCH       MOREHOUSE          LA   PUBLIC

&&

GERARD
Special weather statement, Apr 5, 2:26 PM CDT, 50 minutes before
MSZ026-052010-
GRENADA MS-
226 PM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
226 PM CDT THU APR 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 12 MILES NORTHWEST OF HOLCOMB AT
225 PM CDT...MOVING SOUTHEAST AT 20 MPH.

HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE
ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSE AND COULD BECOME SEVERE.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3378 8964 3377 8964 3367 8975 3367 8994
      3381 9010 3382 8999 3383 8997 3383 8994
      3390 8992 3390 8985
TIME...MOT...LOC 1925Z 311DEG 18KT 3391 9005

BYB
Special weather statement, Apr 5, 3:01 PM CDT, 15 minutes before
MSZ026-052030-
GRENADA MS-
301 PM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT THU APR 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
45 MPH WIND GUSTS WAS LOCATED OVER GRENADA AT 301 PM CDT...MOVING
EAST AT 25 MPH.

HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EASTERN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3381 8950 3368 8951 3367 8980 3371 8992
      3388 8985
TIME...MOT...LOC 2001Z 286DEG 21KT 3377 8978

BYB
Local storm report, Apr 5, 3:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     HAIL             3 SSW BASTROP           32.73N 91.92W
04/05/2012  E1.00 INCH       MOREHOUSE          LA   PUBLIC

            REPORTED BY STORE ON OLD MONROE ROAD

0530 AM     HAIL             9 NW EUDORA             33.21N 91.39W
04/05/2012  E1.00 INCH       CHICOT             AR   PUBLIC

            REPORTED BY SOD FARM WEST OF CHICOT JUNCTION

&&

GERARD
Special weather statement, Apr 5, 3:16 PM CDT, 0 minutes before
MSZ030-052045-
CLAY MS-
316 PM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CDT THU APR 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
45 MPH WIND GUSTS WAS LOCATED 5 MILES NORTH OF MONTPELIER AT 316 PM
CDT...MOVING EAST AT 20 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3370 8904 3375 8904 3376 8903 3376 8894
      3381 8894 3382 8893 3382 8873 3380 8871
      3369 8871 3369 8860 3363 8859
TIME...MOT...LOC 2016Z 276DEG 16KT 3378 8896

BYB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:17 AM CDTSpecial Weather StatementJANWashington28 min
Apr 5, 2:37 AM CDTSevere Thunderstorm WarningJANSunflower, Washington53 min
Apr 5, 3:26 AM CDTSevere Thunderstorm WarningJANHumphreys, Leflore, Sunflower, Washington64 min
Apr 5, 3:34 AM CDTSpecial Weather StatementJANSharkey31 min
Apr 5, 3:55 AM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey50 min
Apr 5, 4:04 AM CDTSpecial Weather StatementJANIssaquena31 min
Apr 5, 4:20 AM CDTSpecial Weather StatementJANIssaquena30 min
Apr 5, 4:44 AM CDTSpecial Weather StatementJANYazoo31 min
Apr 5, 4:59 AM CDTSevere Thunderstorm WarningJANYazoo46 min
Apr 5, 5:30 AM CDTSevere Thunderstorm WarningJANWashington60 min
Apr 5, 5:34 AM CDTSevere Thunderstorm WarningJANIssaquena56 min
Apr 5, 6:15 AM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower, Washington30 min
Apr 5, 6:25 AM CDTSpecial Weather StatementJANSharkey30 min
Apr 5, 6:35 AM CDTSevere Thunderstorm WarningJANSharkey, Yazoo55 min
Apr 5, 6:41 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo64 min
Apr 5, 6:52 AM CDTSpecial Weather StatementJANHolmes28 min
Apr 5, 7:05 AM CDTSpecial Weather StatementJANHolmes30 min
Apr 5, 7:08 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Yazoo67 min
Apr 5, 7:12 AM CDTTornado WarningJANMadison, Yazoo33 min
Apr 5, 7:20 AM CDTSevere Thunderstorm WarningJANHinds, Madison40 min
Apr 5, 7:29 AM CDTTornado WarningJANMadison, Yazoo19 min
Apr 5, 7:38 AM CDTSevere Thunderstorm WarningJANMadison, Rankin, Yazoo46 min
Apr 5, 7:51 AM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison39 min
Apr 5, 8:00 AM CDTSevere Thunderstorm WarningJANLeake, Scott48 min
Apr 5, 8:08 AM CDTSpecial Weather StatementJANHinds, Rankin32 min
Apr 5, 8:14 AM CDTSpecial Weather StatementJANIssaquena41 min
Apr 5, 8:27 AM CDTSevere Thunderstorm WarningJANNeshoba, Winston48 min
Apr 5, 8:46 AM CDTSpecial Weather StatementJANSimpson29 min
Apr 5, 9:03 AM CDTSevere Thunderstorm WarningJANKemper, Noxubee57 min
Apr 5, 9:07 AM CDTSpecial Weather StatementJANSmith28 min
Apr 5, 9:13 AM CDTSpecial Weather StatementJANSimpson32 min
Apr 5, 9:36 AM CDTSevere Thunderstorm WarningJANJasper, Smith54 min
Apr 5, 9:46 AM CDTSpecial Weather StatementJANSimpson29 min
Apr 5, 10:19 AM CDTSevere Thunderstorm WarningJANClarke41 min
Apr 5, 10:37 AM CDTSevere Thunderstorm WarningJANCovington, Smith38 min
Apr 5, 10:51 AM CDTSevere Thunderstorm WarningJANJones39 min
Apr 5, 12:04 PM CDTSpecial Weather StatementJANJones31 min
Apr 5, 1:08 PM CDTSpecial Weather StatementJANForrest, Lamar47 min
Apr 5, 1:53 PM CDTSpecial Weather StatementJANLamar32 min
Apr 5, 2:26 PM CDTSpecial Weather StatementJANGrenada44 min
Apr 5, 3:01 PM CDTSpecial Weather StatementJANGrenada29 min
Apr 5, 3:51 PM CDTSpecial Weather StatementJANClay59 min
Apr 5, 2:25 AM CDTSevere Thunderstorm WarningJANMorehouse50 min
Apr 5, 2:58 AM CDTSpecial Weather StatementJANWest Carroll32 min
Apr 5, 3:06 AM CDTSevere Thunderstorm WarningJANEast Carroll, Richland, West Carroll54 min
Apr 5, 3:09 AM CDTSpecial Weather StatementJANRichland31 min
Apr 5, 4:47 AM CDTSevere Thunderstorm WarningJANMorehouse58 min
Apr 5, 5:17 AM CDTSevere Thunderstorm WarningJANMorehouse42 min
Apr 5, 5:49 AM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Richland, West Carroll56 min
Apr 5, 1:08 AM CDTSpecial Weather StatementJANAshley32 min
Apr 5, 1:29 AM CDTSpecial Weather StatementJANAshley31 min
Apr 5, 2:02 AM CDTSpecial Weather StatementJANChicot28 min
Apr 5, 4:12 AM CDTSpecial Weather StatementJANAshley63 min
Apr 5, 4:23 AM CDTSevere Thunderstorm WarningJANAshley52 min
Apr 5, 5:10 AM CDTSevere Thunderstorm WarningJANChicot50 min

Nearby

Special Weather Statements in Mississippi, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.